A Sufficient Condition on Degree Sums of Independent Triples for Hamiltonian Cycles in 1-Tough Graphs

Fa├čbender, Bert (1992) A Sufficient Condition on Degree Sums of Independent Triples for Hamiltonian Cycles in 1-Tough Graphs.
Published in: Ars Combinatoria Vol. 33 (78). pp. 300-304.


Actions:
Full text not available from this repository.
Editorial actions: View Item View Item (Login required)
Content information:
Deposit Information:
ZAIK Number: zpr89-078
Depositing User: Bert Fa├čbender
Date Deposited: 02 Apr 2001 00:00
Last Modified: 21 Oct 2011 13:25
URI: http://e-archive.informatik.uni-koeln.de/id/eprint/78